# SDR ASMF200505024

- Difficulty date: May 22, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- Aircraft time: 52,638 hours, 30,133 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Shutoff Valve
- Part number: 3927965
- Part serial: P2452C
- Condition: Failed
- Location: Lt Engine
- Part time: 24,046 hours, 19,480 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE, DURING LEFT ENGINE STARTED, THE START VALVE OPEN LIGHT DID NOT TURN OFF.  THE CIRCUIT BREAKERS WERE RESEATED, CROSS FEED AND CONNECTORS WERE CHECKED AND FAILURE CONTINUED.  THE REPORT WAS DEFERRED IAW MEL 80-1.  DURING TRANSIT SERVICE START VALVE WAS REPLACED IAW MM 80-10-02, TESTED CORRECT.  DEFERRED REPORT WAS CLOSED.
